# SDR SWAA2019060733442

- Difficulty date: May 29, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE FIXED TRAILING EDGE SUPPORT BRACKET CRACKED AT FLAP DEFLECTION CONTROL RIB.          / REMOVED BRACKET IAW DWG AND SRM.
